# SDR NWAA081513318

- Difficulty date: April 7, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 2,901 hours, 462 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FUMES OF MELTING PLASTIC OR HEATED WIRING REPORTED IN FLIGHT ATTENDANT CREW REST AREA (LDMCR) BY FLIGHT ATTENDANT AND LANDING WAS UNEVENTFUL.  REPLACED LDMCR TEMPERATURE CONTROLLER AND TESTED OK, AIRCRAFT RETURNED TO SERVICE.
